MathSciNet Relay Station
MathSciNet bibliographic data
MR1063361 (91g:45002) 45D05
Onose, Hiroshi On oscillation of Volterra integral equations and first order functional-differential equations. Hiroshima Math. J. 20 (1990), no. 2, 223–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement